Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Skin is too dark only on my face

heelo sir, m 28 yr old, my skin is too dark only on my face , not in whole body so i had consulted a doc who suggest me to take some kind of isotroin 20, acutret and some creams as skinlite/metasone plus, from 1.5 yrs i hv taken that but last 6 months i leaved them, due to which my skin get effected as too dark and oily,. plz suggest me what can i do for that plzzz...... i think these tabs are effecting to my skin, plz tell me also, what are side effect of that. some time i feel too depressed too, i had taken regularily these medicine but from from sometimes i had stopped this by which i m facing these problem. m telling u what tabs i had taking as prescribed by cosmatologist doctor Isotron 20, Acutret cream, metasone plus cream, skinlite cream, Hyclene cream Plz do needfull doc thanxx
Asked On : Thu, 17 Mar 2011
Answers:  2 Views:  1558
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
for having a glowing skin you should have lots of water.There are many herbs which will help you to have fair complexion.take good amount of fruits and take care that you are not consipated. Apply powder of Manjishta+Lodhra with honey,and apply as face pack.
you will get good result
Answered: Fri, 18 Nov 2011
Homeopath Dr. Harsh Rai's  Response

You have taken too many medicines for your complexion but i think that it might have not suited your skin.
A few tips for a healthy skin:
1) Cover your face when you go out in sun or dust
2) Apply good Sunscreen daily
3) Consume a fruit daily
4) Drink at leaset 10 glasses of water per day
5) Avoid junk food & oily food
6) Wash your face with plane cold water 3-4 times/day
7) Apply Homeopathic creams as they are mild and they are the best for the sensitive skins.

Hope these tips will help you
Dr. Harhs Rai MD (Homeopathy) UK
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor